Posted by: charmaine | 2008/08/22

joint pain

I have a high level of Uric Acid and take medication for it - but I have pain everyday in any part of my body but what is worrying me now is that I get jaw joint pain and am wondering if the medication has anything to do with it. Please advise. The medication is called Puricos.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Thank you for visiting

The Puricos tablets will not cause your joint pain. My quess is that your gout is not well controlled and therefore, you will have to have blood tests done, in order to assess the levels of uric acids. Once you have the results, your GP will be able to adjust your treatment accordingly.

Kind regards

Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: charmaine | 2008/08/22

should read facial joint pain

Reply to charmaine

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.